# SDR DALA2025010600071

- Difficulty date: January 1, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 94,039 hours, 43,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: LEFT AFT DOOR EMERGENCY ACCUMULATOR LOW PRESSURE. C/A: SERVICED ACCUMULATOR REF A320 AMM 52-10. CHECKS OK. (LP: 6010963)
